Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 47, NWS Milwaukee, WI

May 6, 2014

NWS Milwaukee, WI issued this small craft advisory at May 6, 2014, 3:23 PM CDT. It took effect at May 7, 2014, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 6, 2014, 3:23 PM CDT (20:23 UTC)
In effect from
May 7, 2014, 4:00 AM CDT
Expired
May 7, 2014, 7:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WHUS73 KMKX 062023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE MAY 6 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES LATER TONIGHT AND
WEDNESDAY...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING
A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN TONIGHT AND WEDNESDAY. THIS WILL BRING EASTERLY WIND
GUSTS UP TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. THIS WILL
CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6
FEET ON WEDNESDAY. WINDS AND WAVES WILL WEAKEN BY WEDNESDAY NIGHT. 

LMZ643>646-070430-
/O.NEW.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT TUE MAY 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS: EAST 15 TO 20 KNOTS TONIGHT...GUSTING TO 25 KNOTS BY
  LATER TONIGHT INTO WEDNESDAY. WINDS WEAKENING WEDNESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET
  ON WEDNESDAY. WAVES SUBSIDING WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
5 follow-up statements
056 
WHUS73 KMKX 070117
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 PM CDT TUE MAY 6 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES LATER TONIGHT AND
WEDNESDAY...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING
A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN TONIGHT AND WEDNESDAY. THIS WILL BRING EASTERLY WIND
GUSTS UP TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. THIS WILL
CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO
6 FEET ON WEDNESDAY. WINDS AND WAVES WILL WEAKEN BY WEDNESDAY
NIGHT.

LMZ643>646-070930-
/O.CON.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
817 PM CDT TUE MAY 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY. 

* WINDS: EAST 15 TO 20 KNOTS TONIGHT...GUSTING TO 25 KNOTS BY 
  LATER TONIGHT INTO WEDNESDAY. WINDS WEAKENING WEDNESDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET 
  ON WEDNESDAY. WAVES SUBSIDING WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
583 
WHUS73 KMKX 070837
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT WED MAY 7 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES TODAY...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING
A TIGHTER PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN TODAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO 25
KNOTS. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. WINDS AND
WAVES WILL WEAKEN BY TONIGHT.

LMZ643>646-071645-
/O.CON.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 AM CDT WED MAY 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS
  WEAKENING TONIGHT.

* WAVES: 3 TO 5 FEET. WAVES SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
667 
WHUS73 KMKX 071521
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT WED MAY 7 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES TODAY...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING
A TIGHTER PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN TODAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO
25 KNOTS. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. WINDS
AND WAVES WILL WEAKEN BY TONIGHT.

LMZ643>646-072330-
/O.CON.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1021 AM CDT WED MAY 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS 
  WEAKENING TONIGHT. 

* WAVES: 3 TO 5 FEET. WAVES SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
210 
WHUS73 KMKX 072105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT WED MAY 7 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES UNTIL EARLY EVENING...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL
CONTINUE TO BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN INTO EARLY THIS EVENING. THIS WILL
CONTINUE TO BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL
CONTINUE TO CAUSE WAVES TO BUILD TO 3 TO 6 FEET. WINDS AND WAVES
WILL WEAKEN TONIGHT.

LMZ643>646-080000-
/O.CON.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 PM CDT WED MAY 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS 
  WEAKENING TONIGHT. 

* WAVES: 3 TO 6 FEET. WAVES SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
604 
WHUS73 KMKX 080007
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT WED MAY 7 2014

...GUSTY ONSHORE WINDS AND HIGH WAVES UNTIL MID EVENING...

.LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL
CONTINUE TO BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN INTO EARLY THIS EVENING. THIS WILL
CONTINUE TO BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL
CONTINUE TO CAUSE WAVES OF 3 TO 6 FEET. WINDS AND WAVES WILL
WEAKEN TONIGHT.

LMZ643>646-080300-
/O.EXP.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/
/O.NEW.KMKX.SC.Y.0048.140508T0007Z-140508T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
707 PM CDT WED MAY 7 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST 15 TO 25 KNOTS...WINDS WEAKENING TONIGHT.

* WAVES: 3 TO 6 FEET. WAVES SUBSIDING TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 6, 10:31 AM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 6, 10:31 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT TUE MAY 6 2014

.UPDATE...

QUIET WEATHER IS EXPECTED THROUGH THE REST OF TODAY ACROSS THE
AREA...AS HIGH PRESSURE MOVES FURTHER OFF TO THE EAST. MIDDLE TO
HIGH CLOUDS SHOULD GRADUALLY MOVE EAST INTO THE AREA DURING THE
AFTERNOON HOURS. THE PRESSURE GRADIENT TIGHTENS GRADUALLY DURING
THE AFTERNOON...WHICH WILL BRING INCREASING EASTERLY WINDS AND
GUSTS.

THIS SHOULD CONTINUE TO KEEP LAKESHORE AREAS COOL...WITH HIGHS
THERE IN THE UPPER 40S TO LOWER 50S. AREAS WELL INLAND SHOULD SEE
MILDER HIGHS...WITH LOWER TO MID 60S AROUND AND SOUTH OF MADISON.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING
ACROSS TAF SITES. EASTERLY WINDS WILL GRADUALLY INCREASE THIS
AFTERNOON...WITH GUSTS TO AROUND 20 KNOTS. MIDDLE TO HIGH CLOUDS
WILL GRADUALLY MOVE EAST INTO THE AREA.

THE EAST WINDS WILL LINGER TONIGHT...BECOMING EAST TO SOUTHEAST
ON WEDNESDAY. GUSTS TO AROUND 20 KNOTS ARE POSSIBLE WEDNESDAY AS
WELL. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AROUND 05Z TO 06Z
WEDNESDAY...AND LINGER UNTIL AROUND 12Z WEDNESDAY. MVFR
VISIBILITIES ARE EXPECTED AT TIMES...ALONG WITH SMALL HAIL.

THE SHOWERS AND STORMS SHOULD GRADUALLY SHIFT NORTHWARD WEDNESDAY
MORNING...LEAVING THE TAF SITES DRY IN THE LATE MORNING AND IN
THE AFTERNOON.

&&

.MARINE...

A TIGHT PRESSURE GRADIENT WILL CONTINUE TO DEVELOP THIS AFTERNOON
AND LINGER TONIGHT INTO WEDNESDAY...AS LOW PRESSURE ORGANIZES IN
THE CENTRAL PLAINS. THIS WILL RESULT IN A PERIOD OF INCREASING
EASTERLY WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME
GUSTS MAY REACH 22 KNOTS LATER TONIGHT INTO WEDNESDAY...HELD DOWN
BY THE INVERSION OVER THE COOL LAKE WATERS.

RESULTANT WAVES SHOULD INCREASE INTO THE 3 TO 5 FOOT RANGE LATER
TONIGHT AND WEDNESDAY. THUS...A SMALL CRAFT ADVISORY MAY BE NEEDED
FOR THIS PERIOD.

AREAS OF FOG ARE FORECAST LATE WEDNESDAY AFTERNOON INTO
THURSDAY...AS MORE HUMID AIR MOVES INTO THE REGION OVER THE COOL
LAKE WATERS. DENSE FOG IS POSSIBLE AT TIMES.

&&

.PREV DISCUSSION... /ISSUED 414 AM CDT TUE MAY 6 2014/

TODAY AND TONIGHT..FORECAST CONFIDENCE MEDIUM.

LOW PRESSURE WILL ORGANIZE OVER THE CENTRAL HIGH PLAINS TODAY AND
TONIGHT AS THE POLAR TROUGH OVER CA AND NV MOVES INTO THE
INTERMOUNTAIN WEST. HIGH PRESSURE WILL RETREAT NWD WITH BREEZY ELY
WINDS THROUGH THE PERIOD. A VORTICITY MAXIMUM CURRENTLY OVER THE
HIGH PLAINS OF CO AND KS WILL TRACK INTO CENTRAL WI TNT. THIS WILL
AID WARM ADVECTION AND FRONTOGENESIS FROM 850-600 MB. ELEVATED CAPE
WILL RANGE FROM 500-1500 J/KG WITH THE HIGHEST AMOUNTS OVER THE SW
CWA. LIKELY TO CATEGORICAL POPS ARE FORECAST FROM MADISON TO
MILWAUKEE AND NWD WITH CHANCES SOUTH. EFFECTIVE SHEAR WILL RANGE
FROM 30-40 KTS SO DO EXPECT SOME HAIL WITH THE STRONGER STORMS.
THUNDERSTORMS SHOULD BEGIN TO INITIATE FROM 10PM TO MIDNIGHT AND
QUICKLY BECOME MORE WIDESPREAD DURING THE EARLY MORNING HOURS OF
WEDNESDAY. HIGH TEMPS TODAY WILL BE SLIGHTLY WARMER THAN YESTERDAY.

WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE FRONT PROGGD TO REMAIN SOUTH OF THE BORDER. MEANWHILE 850
FLOW WILL BE SOUTHERLY WITH ELEVATED STORMS LIKELY ONGOING AT THE
BEGINNING OF THE PERIOD. 850 BAROCLINIC ZONE SHIFTS A BIT FURTHER
NORTH AS THE DAY WEARS ON. BEST FORCING APPEARS TO BE IN THE
MORNING WITH THE 850 LOW LEVEL JET AND PROXIMITY OF BETTER 850
MOISTURE/THERMAL GRADIENT. BUFKIT SOUNDINGS SHOW STRONG CAP
EVOLVING IN THE AFTERNOON WITH 170 PLUS CIN IN THE AFTN THOUGH
ALMOST 2000 J/KG ELEVATED CAPE. SO GIVEN THE NORTHWARD PUSH IN
FORCING LIKE THE IDEA OF TRENDING POPS DOWN WITH TIME AND
EVENTUALLY CONFINING TO THE NORTHERN CWA.

WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
SURFACE WARM FRONT EXPECTED TO LIFT NORTH THROUGH THE AREA
BRINGING WARM AND UNSTABLE AIRMASS INTO SRN WI. A SECONDARY 850
BAROCLINIC ZONE WORKS THROUGH WITH AN UPTICK IN 850 WINDS. WILL
KEEP TSRA CHANCES GOING. GFS MORE ROBUST WITH QPF WHILE ECMWF
KEEPS PRECIP FURTHER NORTH. BOTH THE GFS AND NAM SOUNDINGS DO SHOW
A CONSIDERABLE DRY LOOK WITH APPRECIABLE CIN IN THE LOWER PORTION
OF THE SOUNDING BUT ABUNDANT CAPE ALOFT. WILL KEEP POPS IN THE
CHANCE CATEGORY FOR NOW BUT NEED TO ACKNOWLEDGE THE RENEWED SURGE
OF 850 FORCING AND ADVANCEMENT OF SURFACE WARM FRONT.

THURSDAY - CONFIDENCE...MEDIUM
SURFACE/850 LOWS WELL WEST WITH ATTENDANT COLD FRONT DURING THE
DAY. 500 FLOW AHEAD OF THE PRIMARY DYNAMICS SHOWING MANY
CONVECTIVELY INDUCED VORTS RIDING NNE INTO WI. ALTHOUGH ONE OR
MORE OF THESE LOOK LEGIT AND COULD END UP FOCUSING SOME
DEVELOPMENT. CAP ERODES DURG THE AFTN WITH WAVES POTENTIALLY
GENERATING CONVECTION WITHIN THE WARM SECTOR. 925 TEMPS SUPPORT
HIGHS WELL INTO THE 70S WITH A FEW LOW 80S POSSIBLE IF WE MIX OUT
THE MOS IMPLIED CLOUD COVER.

THURSDAY NIGHT - CONFIDENCE...MEDIUM
SURFACE/850 COLD FRONT WILL ADVANCE THROUGH CWA. 500 MILLIBAR
DYNAMICS ARE NOT GREAT IN SRN WI AND PLACEMENT OF 850 JET CORE
FAVORS WESTERN AND NORTHERN WI. LOSS OF HEATING MAY HAVE A SAY AS
WELL. MODELS ARE LIGHTING UP ALONG THE COLD FRONT FROM MO INTO IL
WITHIN THE SRN CWASP MAXIMA. LIKE THE LAYOUT OF SWODY3 WITH THE
HIGHER PROBS SETTING UP OUT WEST OF THE CWA. CIPS ANALOGS FOCUSING
ON THIS AREA AS WELL.

FRIDAY - CONFIDENCE...MEDIUM
FRONT AND INSTABILITY SHIFT EAST WITH LINGERING SHRA. UPPER FLOW
STILL SOUTHWEST SO ADDITIONAL SHORTWAVE ACTIVITY STILL LIKELY.
DRIER AND COOLER AIRMASS WORKS IN...BUT 925 TEMPS STILL SHOW TEMPS
WELL INTO THE 60S.

SATURDAY - CONFIDENCE...MEDIUM
LOOKS QUIET WITH SURFACE/850 HIGH DOMINATING. 925 TEMPS 10-14C SO
STILL 60S CWA WIDE.

SUNDAY AND MONDAY - CONFIDENCE...LOW
WILL SPREAD TSRA CHANCES BACK INTO THE FORECAST WITH WAA
RETURNING AHEAD OF DEVELOPING LOW. DETAILS ON THE SYNOPTICS GET A
BIT MUDDLED FOR MONDAY AS MODELS ARE DIVERGING ON DEGREE OF
CYCLOGENESIS. WILL RIDE WITH THE ALLBLEND POPS FOR NOW.

AVIATION/12Z TAFS/...DRY ELY WINDS TODAY WILL MAINTAIN VFR
CONDITIONS. A WEAK UPPER LEVEL DISTURBANCE AND A ROUND OF WARM
ADVECTION WILL THEN BRING SCATTERED TO NUMEROUS TSTORMS TO SRN WI
FROM LATE EVENING THROUGH SUNRISE WED AM. STRATUS CLOUDS WITH MVFR
CIGS TO THEN DEVELOP AROUND OR AFTER SUNRISE ON WED.

MARINE...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TNT AND WED
AM AS GUSTY ELY WINDS DEVELOP DUE TO A TIGHTENING PRESSURE GRADIENT
BETWEEN LOW PRESSURE OVER THE CENTRAL GREAT PLAINS AND HIGH
PRESSURE OVER CANADA. WAVES ARE FORECAST TO RISE TO 3 TO 5 FEET.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, May 6, 5:07 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 AM CDT TUE MAY 6 2014

WIZ046-047-051-052-056>060-062>072-071015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
507 AM CDT TUE MAY 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT AS WARM...MOIST...UNSTABLE AIR
ALOFT MOVES INTO THE AREA. SMALL HAIL IS EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WEDNESDAY
THROUGH THURSDAY NIGHT AS A WARM FRONT FOLLOWED BY A COLD FRONT
WILL MOVE ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS IS THE
PRIMARY CONCERN.

THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS ANOTHER WARM
FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM WEDNESDAY THROUGH THURSDAY
NIGHT.

LMZ643>646-071015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
507 AM CDT TUE MAY 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT DUE TO BRISK
EAST WINDS AND WAVES APPROACHING 4 TO 5 FEET.

THUNDERSTORMS ARE LIKELY TONIGHT AS WARM...MOIST...UNSTABLE AIR
ALOFT MOVES INTO THE AREA. SMALL HAIL IS EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY MORNING DUE TO
BRISK EAST WINDS AND WAVES OF 4 TO 5 FEET.

DENSE FOG WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT AS
RELATIVELY MILD AND MOIST AIR FLOWS ACROSS THE COLD WATERS OF
LAKE MICHIGAN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WEDNESDAY
THROUGH THURSDAY NIGHT AS A WARM FRONT FOLLOWED BY A COLD FRONT
WILL MOVE ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS IS THE
PRIMARY CONCERN.

THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS ANOTHER WARM
FRONT MOVES INTO THE REGION.

WWW.WEATHER.GOV/MKX
MG

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.